Classification of finite commutative semigroups for which the inverse monoid of local automorphisms is permutable

  • V. D. Derech

Abstract

We give a classification of finite commutative semigroups for which the inverse monoid of local automorphisms is permutable.
Published
25.02.2012
How to Cite
DerechV. D. “Classification of Finite Commutative Semigroups for Which the Inverse Monoid of Local Automorphisms Is Permutable”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 176-84, http://umj.imath.kiev.ua/index.php/umj/article/view/2564.
Section
Research articles